# SDR QXEA200603385

- Difficulty date: November 19, 2006
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 19,189 hours, 27,863 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 - CHAFE DAMAGE ON RIGHT WING UPPER SKIN DOUBLERS AROUND AFT INBOARD AND OUTBOARD SCREW HOLES FOR PANEL 422ET.  REPAIRED IAW DHC-8-200 SRM 51-20-11, 51-20-36 AND 51-20-51.
